# SDR 2006UALA01647

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 53,004 hours, 29,341 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Seat
- Part number: D31591478UL
- Part serial: 0835
- Condition: Failed
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOW BOTTLE PRESSURE.  CAUSED BY BALL SEAT LEAKING.  REPLACED BALL SEAT.
